# SDR EVCA201707180001

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N355AE
- Make and model: Bell 206L-4
- Aircraft serial: 52425
- Aircraft time: 4,156 hours, 7,051 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031403005
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom Assy, Bell
- Component part number: 206033004203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT TAILBOOM ATTACHMENT FITTING PN: 206-031-403-005 TO HAVE A 1.6" LONG CRACK. FITTING LOCATED ON TAILBOOM SIDE OF BULKHEAD.
